# SDR UPS08M52105

- Difficulty date: January 20, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING UPPER STRINGER END S-12 SUSPECT CRACK AS MARKED, THRU ACCESS 635BT.  HFEC INSP C/OUT PER DAC NDTSPM R.13PART06.10.01.001 & CRACK APPROX 11" FOUND AS MARKED.  CRACK AT STR 12 TRIMMED OFF PER SRM 57-20-00 FIG 10V.1 & EN1064-08.  NEW STR 12 & 03EA REP PARTS FAB USING100164 MATL PER SRM 57-20-00 FIG 10V.1.FPI C/OUT PER NDTSPMR.13PART8 FOUND NO CRACK.  HOLES ON NEW STR 12 & REP PARTS PICKED UP PER SRM 57-20-00 FIG 10V.1&EN1064-08.
